# SDR UPS04443329

- Difficulty date: September 27, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT BS 1241 STR R28 UPPER WING REAR SPAR SPLICE PLATE HOLE NR 4 FOUND CRACK AT SPLICE PLATE AT 12 O'CLOCK POSITION APPROX 0.080 INCH LONG.  HOLE REWORKED AND OVERSIZED AS PER EO B747-5740-17032 & RIGHT SPLICE PLATE REPLACED AS PER EO B747-5740-4366 DUE NR 5 HOLE ON SPLICE PLATE CRACK EXCEED LIMIT.
